# SDR AALA202409276319

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUT OUT UPPER AFT CORNER FRAME FITTING CRACKED AT FR68 AND S8R. REPLACED UPPER AFT CORNER FRAME FITTING PER SRM 51-72-11.
